Log in
High Blood Pressure Support
1,446 members351 posts

Do I need to go to hospital?!

Since Friday I’ve been getting stomach pain.

Friday night I was vomitting and Sunday night I was vomitting.

I am never sick at all

I’m currently taking 2 metformin tablets a day only because taking more will make me seriously ill.

I have told my consultant but he just ignored me🙏🏻.

Other symptoms are

Lower/upper pain in stomach

Constipation

Dry sore throat

Feelin anxious and keep needing to urinate more frequently.

Shortness of breathe

Headaches.

Tried taking pain killers but they just make me vomit.

My blood sugar taking metformin will stay between 6-7 but if I don’t take it will go to about 10-12.

Have an appointment tomorrow with diet nutritiontist and hospital next week.

2 Replies
oldestnewest

I'm not sure about how your local E/R works, but at the very least you need to get a call into your GP.. especially for the shortness of breath. I would do it today. Those just seem like a long list of side effects, and we are not medical on here. Your doc can tell whether they are concerning or lot. Good luck

Reply

You filed this under blood pressure - are you having issues with that too? Are you taking something for it? The reason I ask is that much of this is common with the B/P medication I'm on - Norvasc. I'm not happy with for many of those reasons...

Reply

You may also like...